# SDR AALA202508015973

- Difficulty date: June 28, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 71,427 hours, 33,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK  SHEAR PLATE STR 23 R LOC. BTW FR69 AND FR70 AT AFT GALLEY AREA MEASURES OF CRACK IS L=0.812. MAINTENANCE REPLACED SHEAR PLATE LOC. STR 23 R BTW FR69 AND FR70 AT AFT GALLEY AREA I.A.W A319 SRM 51-42-11-801 AND DWG D53474180.
